Kapake 30/500mg tablets belong to a group of medication called painkillers or analgesic. The main purpose of Kapake is to eliminate extreme kinds of pain. The medication is made up of two powerful painkillers, codeine and paracetamol. The ratio of these two is 30mg of codeine per 500mg of paracetamol.
Kapake is a branded version of the drug co-codamol. Co-codamol contains two active ingredients, paracetamol 500mg and codeine 30mg. They both belong to a group of medicines called analgesics, better known as pain killers which are used for the relief of moderate pain.
As Kapake consists of 2 active ingredients, these both work together in order to provide a combined analgesic effect.
Paracetamol is thought to reduce the intensity of pain signals sent to the brain. It is also an antipyretic (lowers raised temperatures) and therefore is commonly used in patients with high temperature. It prevents the release of a substance called prostaglandins, which results in a decrease in pain and body temperature.
Codeine is an opiate and works by binding to tiny opioid receptors. These receptors are found all over the body in areas such as the brain, spinal cord and gut. Codeine attaches to these receptors and blocks the transmission of signals sent to the brain, resulting in pain relief.
Unmanaged pain can be extremely difficult when trying to complete general day to day tasks. This can result in distress, causing patients to present psychological responses such as low mood, anger, anxiety and in some cases, depression.
Effective use of Kapake will decrease the amount of pain experienced and increase your tolerance to pain, making injuries and painful conditions more bearable. Consequently, this will allow you to go about your daily routine with little discomfort as possible.
Tablets should be swallowed with a glass of water with or without food.
If you forget to take a dose, take it as soon as you remember, providing its been at least four hours since the last dose. Take the next dose at least four hours later. Do not take a double dose to make up for a forgotten dose.
Tablets are to be taken as advised by your doctor.
The recommended dose for adults and the elderly is for one to two tablets to be taken every four hours. Do not take more than eight tablets in 24 hours.
Some common side effects that may be experienced are;
Speak to your doctor if any of the above side effects become serious or lasts longer than a few days.
Please read the patient information leaflet available to download on this page for more information regarding common and uncommon side effects.
It is important that tablets are taken as instructed by the doctor. Taking Kapake regularly for long periods of time can lead to addiction and stopping suddenly may cause you to feel restless and irritable.
It is important to know taking painkillers for headaches too often or for too long can make them worse.
You may feel dizzy or sleepy whilst taking Kapake. Should this occur, do not drive, use any tools or operate any heavy machinery.
Alcohol should be avoided whilst taking Kapake.
Kapake should not be taken by children below the age of 12 years old.
Some painkillers that you may be able to buy in pharmacies without a prescription may contain codeine and/or paracetamol. Do not take these products alongside prescribed Kapake. If in doubt, please consult your pharmacist or doctor.
Please speak to a GP regarding any conditions you may suffer from or any regular medication you are taking before taking Kapake. For further information on cautions and interactions, please read the patient information leaflet available to download on this page.
Kapake can be purchased safely here at UK Meds. You will need to have an online consultation with a doctor before a supply can be made. This is to ensure your safety by asking various questions to determine if this is the best suited medication for you.